Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Lack of appetite, dizziness, lethargic, sleeping disorder, bad taste in mouth. What is the treatment?

My husband is experiencing a bad taste in his mouth which leads into lack of appetite; he does eat 3 meals per day but has been losing weight. He feels off and always says he does not feel well. Episodes of dizziness . Blood presssure has been good. Has seen his primary doctor and his dentist . He uses dry mouth toothpaste and biotene with no change or relief. On Jan. 4th he had two Oxford Partial knee replacements and is in rehab 3 times per week. He is never sick and never complains and for over 3 months has been experiencing this. He has difficulty sleeping, seems lethargic and does not feel well.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
Thanks for writing to us.
Bad taste in mouth can be due to-
The reaction of medicines administered.
Impacted wisdom teeth which has inflamed ie,pericoronitis.
Maintain oral hygiene well.
Take fluids and plenty of water.
Vitamin becosules and c supplements can be administered.
Get the decayed or impacted teeth removed.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor